BROWSE

Related Scientist

Sung Sung, Kang's photo.

Sung Sung, Kang
기하학 수리물리 연구단
more info

ITEM VIEW & DOWNLOAD

Linear independence of rationally slice knots

Cited 0 time in webofscience Cited 0 time in scopus
120 Viewed 0 Downloaded
Title
Linear independence of rationally slice knots
Author(s)
Hom, Jennifer; Sungkyung Kang; Park, Junghwan; Stoffregen, Matthew
Publication Date
2022-01
Journal
Geometry and Topology, v.26, no.7, pp.3143 - 3172
Publisher
University of Warwick
Abstract
A knot in S3 is rationally slice if it bounds a disk in a rational homology ball. We give an infinite family of rationally slice knots that are linearly independent in the knot concordance group. In particular, our examples are all infinite order. All previously known examples of rationally slice knots were order two.
URI
https://pr.ibs.re.kr/handle/8788114/13121
DOI
10.2140/gt.2022.26.3143
ISSN
1465-3060
Appears in Collections:
Center for Geometry and Physics(기하학 수리물리 연구단) > 1. Journal Papers (저널논문)
Files in This Item:
There are no files associated with this item.

qrcode

  • facebook

    twitter

  • Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.
해당 아이템을 이메일로 공유하기 원하시면 인증을 거치시기 바랍니다.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Browse